# SDR REXA04030

- Difficulty date: November 9, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 4,994 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO ON APPROACH.  QRH FOLLOWED UNEVENTFUL LANDING.  RESET FLAPS, PLACED FLAPS ON 72 HOUR WATCH IAW AD 98-20-01.  (NE02200500600)
